| Model Number |
ARDPWT629089A |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Additional information will be provided following the conclusion of the investigation.
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated, the paint was damaged during assembly and the device was used after the installation.The designated complaint unit employee confirmed based on photographic evidence that the issue occurred on the fork.There was no injury reported, however, we decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
Additional Manufacturer Narrative
Initial reporter was getinge technician.The correction of d1 brand name, d4 catalog # and d4 unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d1 brand name: powerled ii.Corrected d1 brand name: maquet powerled ii.Previous d4 catalog # ardpwt629089a.Corrected d4 catalog # none.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated, the paint was damaged during assembly and the device was used after the installation.The designated complaint unit employee confirmed based on photographic evidence that the issue occurred on the fork.There was no injury reported, however, we decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during installation.Root cause analysis was performed by subject matter experts at the manufacturer.As they stated, the lack of protective foam into the cardboard packaging is probably the cause of these scratches.This default has been detected at the installation.Since november 7th 2023 and through the modification number 220520 the packaging has been improved in order to prevent from happening such issues in the future.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
Event or Problem Description
Manufacturer's reference number (b)(4).